# SDR QXEA200500753

- Difficulty date: April 13, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Striker
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT HAND ENGINE, CORE COWL LOWER, BELOW OF DOOR LATCH STRIKER PLATE IS WORN.  REPAIRED IAW CRJ700 SRM 51-24-16-001-001-A01, 51-42-06-001-001-A01, AND 51-42-13-001-001-A01.
